Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

495 Publications


2017 | Journal Article | IST-REx-ID: 265
Browning, T. D., & Vishe, P. (2017). Rational curves on smooth hypersurfaces of low degree. Geometric Methods in Algebra and Number Theory. Mathematical Sciences Publishers. https://doi.org/10.2140/ant.2017.11.1657
View | DOI
 

2017 | Journal Article | IST-REx-ID: 266 | OA
Browning, T. D., & Heath Brown, R. (2017). Forms in many variables and differing degrees. Journal of the European Mathematical Society. European Mathematical Society Publishing House. https://doi.org/10.4171/JEMS/668
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 267
Browning, T. D. (2017). Many cubic surfaces contain rational points. Mathematika. Cambridge University Press. https://doi.org/10.1112/S0025579317000195
View | DOI
 

2017 | Journal Article | IST-REx-ID: 268 | OA
Browning, T. D., & Prendiville, S. (2017). A transference approach to a Roth-type theorem in the squares. International Mathematics Research Notices. Oxford University Press. https://doi.org/10.1093/imrn/rnw096
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 269 | OA
Browning, T. D., & Loughran, D. (2017). Varieties with too many rational points. Mathematische Zeitschrift. Springer. https://doi.org/10.1007/s00209-016-1746-2
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 270 | OA
Browning, T. D., & Gorodnik, A. (2017). Power-free values of polynomials on symmetric varieties. Proceedings of the London Mathematical Society. Wiley Blackwell. https://doi.org/10.1112/plms.12030
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 271 | OA
Browning, T. D., & Prendiville, S. (2017). Improvements in Birch’s theorem on forms in many variables. Journal Fur Die Reine Und Angewandte Mathematik. Walter de Gruyter. https://doi.org/doi.org/10.1515/crelle-2014-0122
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 272 | OA
Browning, T. D., & Matthiesen, L. (2017). Norm forms for arbitrary number fields as products of linear polynomials. Annales Scientifiques de l’Ecole Normale Superieure. Societe Mathematique de France. https://doi.org/10.24033/asens.2348
View | DOI | Download (ext.)
 

2017 | Conference Paper | IST-REx-ID: 274 | OA
Kolmogorov, V. (2017). A faster approximation algorithm for the Gibbs partition function. In Proceedings of the 31st Conference On Learning Theory (Vol. 75, pp. 228–249). PMLR.
View | Files available | arXiv
 

2017 | Journal Article | IST-REx-ID: 796 | OA
Keller, A. J., Dieterle, P., Fang, M., Berger, B., Fink, J. M., & Painter, O. (2017). Al transmon qubits on silicon on insulator for quantum device integration. Applied Physics Letters. American Institute of Physics. https://doi.org/10.1063/1.4994661
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

year=2017

Search

Filter Publications